# SDR HEEA967173

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 4014267902
- Condition: Reads High
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER DH LIGHT COMES ON TOO SOON AND READS HIGH.
